MAUDE Adverse Event Report: LAKE REGION MEDICAL ZIPWIRE¿; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL ZIPWIRE¿; WIRE, GUIDE, CATHETER
Model Number M0066802050
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: multiple fields within the report are blank.There is no patient information to complete as the problem was identified during a non-clinical procedure.There have been multiple attempts to obtain further details including the event date and device return; however, to date, no further information has been provided.It was reported that the device is available; however, as of this report, the device has not been received.Therefore, no physical analysis of the device can be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing the production operators are instructed to 100% visually and tactilely inspect for any obvious defect, which includes a tactile examination of the entire length of each wire.In addition, during packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.This product receives a 100% verification of the seal by the production operator after the completion of each seal.The quality control inspectors are required to verify seal width, seal location, seal integrity and pouch appearance.There is a second on-line inspection performed by production during boxing.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.Evaluation of the customer supplied images presented there was no seal on the pouch as reported in the complaint description.Neither the mylar nor tyvek films presented any evidence of heat sealer application.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information and evidence provided thus far, it appeared that human error factors have contributed to the event as reported.If there is any further relevant information provided, a follow up medwatch report will be submitted.Note: although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.
 
Event or Problem Description
Event description: as previously informed, we received a zipwire guide wire, part number m0066802051, lot jrz9530806, which arrived open, making it impossible to use the product.See attached images for a better view.
 
Additional Manufacturer Narrative
This medwatch follow up report is being filed due to device return.Sections b4, d9, g3, g6, h2, h3, h6 type of investigation (b), and h11 have been updated.As received, the specimen consisted of one-1 each pkg-hydro gw std s 150-035; returned reloaded in its dispenser assembly without its original packaging; and double-bagged within "zip-lock" style poly biohazard pouches.The primary focus of this investigation is the integrity of the packaging pouch associated with the reported guidewire product.Due to the absence of the original, unsealed packaging, we are unable to conduct a direct physical assessment to substantiate the claim.Evaluation of the customer supplied images presented there was no seal on the pouch as reported in the complaint description.Neither the mylar nor tyvek films presented any evidence of heat sealer application.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing the production operators are instructed to 100% inspect for any obvious defect.Packaging operators are also instructed to 100% visually inspect for any obvious defect prior to shipment.In addition, during packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.This product receives a 100% verification of the seal by the production operator after the completion of each seal.The quality control inspectors are required to verify seal width, seal location, seal integrity and pouch appearance.There is a second on-line inspection performed by production during boxing.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information and evidence provided, it appeared that human error factors have contributed to the event as reported.If there is any further relevant information provided, a follow up medwatch report will be submitted.

Brand Name
ZIPWIRE¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
VENUSA DE MEXICO S. DE R.L. DE C.V.
calle hertz 1525
parque industrial a j bermudez
ciudad juarez, chihuahua 32470
MX   32470
Manufacturer Contact
victoria foss
340 lake hazeltine drive
chaska, MN 55318
9526418506
MDR Report Key22774771
Report Number9680001-2025-00011
Device Sequence Number9166968
Product Code EYA
UDI-Device Identifier00816349011757
UDI-Public(01)00816349011757(17)280107(10)JRZ9530806
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066802050
Device Catalogue NumberM0066802050
Device Lot NumberJRZ9530806
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer12/06/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown